# SDR SWIA201125965

- Difficulty date: March 13, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 32,191 hours, 45,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CENTER OF FRAME 38 IN FUSELAGE.  (C-CHECK)  REPAIRED CENTER OF FRAME 38 AT FUSELAGE PER SRM.
